# SDR FDEA201209253437

- Difficulty date: September 25, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 51,232 hours, 23,707 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1005
- Condition: Misrepaired
- Location: Bs 1280 S9-13r
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME MISREPAIRED AT 1280 STR 9-13R.  REPAIRED FRAME IAW SRM 53-00-07 FIG 201 PG 202 DETAIL I REPAIR 3.
